Journal article icon

Journal article

DECOUPLING IN SUPERSYMMETRIC THEORIES

Publication status:
Published

Actions


Access Document


Authors


KATEHOU, E More by this author
Journal:
NUCLEAR PHYSICS B
Volume:
299
Issue:
3
Pages:
484-506
Publication date:
1988-04-11
DOI:
ISSN:
0550-3213
URN:
uuid:388afaf4-a4de-43bb-9c30-f04f2ae39e19
Source identifiers:
3067
Local pid:
pubs:3067

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP